zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Saturation of positive operators. (English) Zbl 0233.41007

41A40Saturation (approximations and expansions)
41A36Approximation by positive operators
41A35Approximation by operators (in particular, by integral operators)
Full Text: DOI
[1] Amel’kovic, V. G.: A theorem converse to a theorem of voronovskaja type. Teor. funkčii\check{}, funkčional. Anal. i priložen. 2, 67-74 (1966)
[2] Bajanski, B.; Bojanić, R.: A note on approximation by Bernstein polynomials. Bull. amer. Math. soc. 70, 675-677 (1964)
[3] Butzer, P. L.; Berens, H.: Semigroups of operators and approximation. (1967) · Zbl 0164.43702
[4] Cheney, E. W.; Sharma, A.: Bernstein power series. Canad. J. Math. 16, 241-253 (1964) · Zbl 0128.29001
[5] Courant, R.; Hilbert, D.: 3rd edition methods of mathematical physics. Methods of mathematical physics (1962) · Zbl 0099.29504
[6] De Leeuw, K.: On the degree of approximation by Bernstein polynomials. J. d’anal. 7, 89-104 (1959) · Zbl 0094.10601
[7] Deluca, L. J.: Algebraic approximation and saturation classes. Ph.d. dissertation (June 1966)
[8] Ikeno, K.; Suzuki, Y.: Some remarks on saturation problem in the local approximation. Tôhoku math. J. 20, 214-233 (1968) · Zbl 0215.46402
[9] Karlin, S. J.: 3rd edition total positivity. Total positivity 1 (1968)
[10] Karlin, S. J.; Studden, W. J.: Tchebycheff systems. (1966) · Zbl 0153.38902
[11] Karlin, S.; Ziegler, Z.: Iteration of positive approximation operators. J. approximation theory 3, 310-339 (1970) · Zbl 0199.44702
[12] Lorentz, G. G.: Bernstein polynomials. (1953)
[13] Lorentz, G. G.: Inequalities and saturation classes of Bernstein polynomials. Proc. conference oberwolfach, 1963, 200-207 (1964)
[14] C. A. Micchelli, The saturation classes and iterates of Bernstein operators, to appear in J. Approximation Theory. · Zbl 0258.41012
[15] Mühlbach, G.: Operatoren vom bernsteinschen typ. J. approximation theory 3, 274-292 (1970) · Zbl 0197.04701
[16] Mühlbach, G.: Über das approximationsverhalten gewisser positiver linearer operatoren. Dissertation, 93 (1969)
[17] G. Mühlbach, A recurrence formula for generalized divided differences and some applications, to appear in J. Approximation Theory.
[18] R. Schnabl, Zum globalen Saturationsproblem der Folge der Bernsteinoperatoren, Acta Math. Szeged, to appear. · Zbl 0204.45404
[19] Stancu, D. D.: Some polynomials of two variables of type Bernstein and some of their applications. Dokl. akad. Nauk SSSR 134, 48-52 (1960) · Zbl 0142.31102
[20] Stancu, D. D.: Evaluation of the remainder term in approximation formulas by Bernstein polynomials. Math. comp. 17, 270-278 (1963) · Zbl 0114.27102
[21] Suzuki, Y.: Saturation of local approximation by linear positive operators of Bernstein type. Tôhoku math. J. 19, 429-453 (1967) · Zbl 0215.46401
[22] Suzuki, Y.; Watanabe, S.: Some remarks on saturation problem in the local approximation. Tôhoku math. J. 21, 65-83 (1969) · Zbl 0215.46403
[23] Watanabe, S.; Suzuki, Y.: Approximation of functions by generalized Meyer-könig and zeller operators. Bull. yamagata univ. (Nat. Science) 7, 123-128 (1969)